Sign in
Smoothness of the policy function in continuous-time economic models: The one-dimensional case
Journal article   Peer reviewed

Smoothness of the policy function in continuous-time economic models: The one-dimensional case

Manuel S Santos and Jean-Luc Vila
Journal of economic dynamics & control, Vol.15(4), pp.741-753
1991

Abstract

Infinite-horizon continuous-time optimization is often encountered in economic models. Herein we prove the C 1 differentiability of the policy function when the objective is strongly concave and the state is unidimensional.

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
6 Social Sciences
6.10 Economics
6.10.22 Monetary Policy
Web Of Science research areas
Economics
ESI research areas
Economics & Business

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

#8 Decent Work and Economic Growth
#17 Partnerships for the Goals

Source: InCites

Details